# SDR DLM88021105

- Difficulty date: September 18, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 42,836 hours, 36,000 cycles
- Engine: Pwa JT8D219
- Engine time: 28,015 hours, 21,965 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: F, A

## Discrepancy

LT ENGINE FAILED SHORTLY AFTER GOING TO CLIMB POWER.   AFTER SHUTDOWN ABOUT 7 PERCENT N2, 0-1 N1, AND 0 OIL PRESSURE ON LT ENGINE. AT APPROX. 210 KIAS. PULLED FIRE HANDLE AND BLEW BOTTLES.   REPLACED NR 1 ENGINE PER TRANS 9T102 - REPLACED NR 1 FIRE BOTTLE.
